# SDR MALA040189

- Difficulty date: February 6, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 13,706 hours, 15,263 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT FIREBELL CAME ON FOR A SECOND, INFLIGHT.  CRUISE FLT THE LEFT FIRE DETECT FAIL CWP CAUTION LIGHT REPEATEDLY CYCLED ON AND OFF IT WOULD GO OUT FOR 3 SECONDS AND COME BACK, QRH COMPLETE.  MAINTENANCE FOUND CONTAMINATED CONNECTION AT ENGINE NACELLE.  CLEANED AND SAFETIED OPS CHECK IAW SAAB 340 AMM CH 26-11.
